# SDR CAL950428

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- System (JASC): 2530 · Buffet/Galleys
- Part: Ovens
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SFO - FLT 0151 - THE GALLEY POWER NR 2 PHASE 'A' 50 AMP CIRCUIT BREAKER ON AFT COCKPIT BULKHEAD TRIPPED DURING FLIGHT AND WAS ACCOMPANIED BY THE COPILOT'S INSTRUMENTS SHOWING FLAGS MOMENTARILY.  THE FLIGHT ATTENDANT ALSO REPORTED SPARKS COMING FROM BEHIND OVENS LOCATED IN FIRST CLASS.  THE SPARKS CEASED AFTER PULLING CIRCUIT BREAKERS.  THE CAMLOCK RETAINER WAS REMOVED.  THE OVENS LOCATED IN FIRST CLASS WERE PLACARDED INOPERATIVE AND THE CIRCUIT BREAKERS WERE PULLED AND COLLARED.
